MAUDE Adverse Event Report: ELUCENT MEDICAL, INC. ENVISIO NAVIGATION SYSTEM

ELUCENT MEDICAL, INC. ENVISIO NAVIGATION SYSTEM
Catalog Number ENVISIO-SYS
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no injury reported with this event.Use of the envisio navigation system requires the use of x-ray riser stands on the surgical bed.For patient comfort, the envisio navigation systems include a patient pad transition cushion which is intended to fit between the risers on both the back and seat sections of the surgical bed.When the back portion of the skytron bed (model series 3600, 6500, 6600 and 6700) is inclined greater than 40 degrees in the vertical position, the envisio patient pad transition cushion is compressed between the risers.This compression may result in enough back-pressure to force disassociation of the back section of some skytron beds.
 
Event or Problem Description
During a case which was setup with the envisio navigation system, it was reported that the skytron 6702 or bed was inclined to a near vertical position.As the back section of the or bed inclined a component of the envisio navigation system, the envisio patient pad transition pad was compressed between the x-ray risers on the back and seat sections of the or bed.The compression of the patient pad transition cushion caused sufficient back pressure to cause the back portion of the skytron or bed became disassociated from the bed frame.There was no reported patient injury resulting from this event.Elucent is filing this report due to the potential for injury.

Brand Name
ENVISIO NAVIGATION SYSTEM
Common Device Name
ENVISIO NAVIGATION SYSTEM
Manufacturer (Section D)
ELUCENT MEDICAL, INC.
6509 flying cloud drive
suite 160
eden prairie MN 55344 3307
Manufacturer (Section G)
ELUCENT MEDICAL, INC.
6509 flying cloud drive
suite 160
eden prairie MN 55344 3307
Manufacturer Contact
sheryl o'brien
6509 flying cloud drive
suite 160
eden prairie 55344-3307
3202607329
MDR Report Key20697053
Report Number3014653199-2024-00002
Device Sequence Number3714503
Product Code NEU
UDI-Device Identifier00851674008034
UDI-Public00851674008034
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K183400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENVISIO-SYS
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Initial Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3014653199-12022024-001-
Patient Sequence Number1
Patient SexFemale